# SDR 97ZZZX3053

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3120
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rivets
- Condition: Loose
- Location: Te Flap Fairing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - RT NR 3 FLAP CANOE INBOARD OPERATING STRUT RIVETS LOOSE.  REPLACED LOOSE RIVETS IAW FAX'S DJR/RJ0296-97 AND DJR/RJ0638-96.
